# SDR USAA2012111200003

- Difficulty date: November 10, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,853 hours, 42,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM CLE, AFTER GEAR RETRACTION AND AFTER TAKEOFF CHECK LIST, WHEN GEAR HANDLE PLACED TO OFF, THE LEFT MAIN LANDING GEAR RED AND GREEN LIGHTS ILLUMINATED.  WHEN HANDLE PLACED UP, IN ACCORDANCE WITH QRH, LIGHTS EXTINGUISHED.  FLIGHT CONTINUED ONTO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE FAULT.  S71 SENSOR CHECKED GOOD ELECTRICALLY.  REPLACED M986 AND M987 CARDS FOR TROUBLESHOOTING.  TESTED GOOD.  REF MM 32-09-20.  FOUND BRACKET FOR LEFT MLG UPLOCK SENSOR S72 BROKEN.  REPLACED BRACKET AND REINSTALLED AND ADJUSTED SENSOR S72.  REF MM 32-61-21-825-001.  ACCOMPLISHED SATISFACTORY GEAR SWING.  REF MM 32-61-00-00-725-001.
